Discussions By Condition: Medical Stories

headaces when I excercise

Posted In: Medical Stories 2 Replies
  • Posted By: Anonymous
  • January 16, 2007
  • 00:06 AM

I have been relatively headache free my whole life. Lately though I have been getting back into an excercise regime that is fairly light and have been getting extreme headaces. They start out quite strong and than get less and less intense but still last for like 8 hours or more if I don't take pain relief. I would think nothing of it but it has been happening for the last couple of weeks but only when I try to excercise. The pain for the first half hour is very severe and I can not keep on exercising. I know I should go see my doctor but I would just like to know if anyone might know what the cause is.

Reply Flag this Discussion

2 Replies:

  • Make sure you are drinking plenty of water, before, during and after exercising. it could just be that you are not used to the exertion and if you are dehydrated then this will cause physical pain as its your bodys way of conserving what is being lost(water through sweating) and making you stop what you are doing.
    Anonymous 42,789 Replies
    • January 16, 2007
    • 01:48 AM
    • 0
    Flag this Response
  • I was thinking that might be it, I am going to try and hydrate properly and than try again in a day or so. I also am going to focus on breathing properly to see if that helps
    Anonymous 42,789 Replies
    • January 16, 2007
    • 04:32 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?